# SDR SIMA200407504

- Difficulty date: March 13, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4341 - MAINTENANCE FOUND THAT ALL EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED RELAY K135.  OPERATIONAL CHECK GOOD.  (M)
